Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

New Approach to Minkowski Fractional Inequalities Using Generalized K-Fractional Integral Operator


Affiliations
1 Department of Mathematics, Deogiri Institute of Engineering and Management Studies, Aurangabad - 431005, India
     

   Subscribe/Renew Journal


In this paper, we obtain results related to Minkowski fractional integral inequality using generalized k-fractional integral operator is in terms of the Gauss hypergeometric function.

Keywords

Minkowski Fractional Integral Inequality, Generalized k-Fractional Integral Operator and Gauss Hypergeometric Function.
Subscription Login to verify subscription
User
Notifications
Font Size


  • D. Baleanu, S. D. Purohit and P. Agarwal, On fractional integral inequalities involving hypergeometric operators, Chinese Journal of Mathematics Volume 2014, Article ID 609476, 5 pages.
  • V.L. Chinchane and D. B. Pachpatte, Some new integral inequalities using Hadamard fractional integral operator, Adv. Inequal. Appl. 2014, 2014:12.
  • V.L. Chinchane and D. B. Pachpatte, New fractional inequalities via Hadamard fractional integral, Internat. J. Functional Analyisis, Operator Theory and Application, 5(3)(2013), 165-176.
  • V.L. Chinchane and D. B. Pachpatte, On some new Gruss-type inequality using Hadamard fractional integral operator, J. Fractional Calculus Appl. Vol. 5(3S) No. 12 (2014) pp. 1-10.
  • V.L. Chinchane, On Chebyshev type inequalities using generalized k-fractional integral operator, Progr. Fract. Dier. Appl., 3(3)(2017), 1-8.
  • S.Kilinc and H.Yildirim, Generalized fractional integral inequalities involving Hypergeometic operators, International Journal of Pure and Applied Mathematics, 101(1)(2015), 71-82.
  • K.S. Miller and B. Ross, Fractional Calculus and Fractional Dierential Equations, Gordon and Breach, New York (1993).
  • S. Mubeen and S. Iqbal, Gruss type integral inequalities for generalized RiemannLiouville k-fractional integrals, Journal of Inequalities and Application, (2016), 2016:109. DOI 10.1186/s13660-016-1052-x.
  • M. Saigo, A remark on integral operators involving the Gauss hypergeometric functions, Math. Rep.Kyushu Univ., 11(1978), 135-143.
  • H. Yildirim and Z. Kirtay, Ostrowski inequality for generalized fractional integral and related equalities, Malaya J. Math., 2(3)(2014), 322-329.

Abstract Views: 4

PDF Views: 0




  • New Approach to Minkowski Fractional Inequalities Using Generalized K-Fractional Integral Operator

Abstract Views: 4  |  PDF Views: 0

Authors

Vaijanath L. Chinchane
Department of Mathematics, Deogiri Institute of Engineering and Management Studies, Aurangabad - 431005, India

Abstract


In this paper, we obtain results related to Minkowski fractional integral inequality using generalized k-fractional integral operator is in terms of the Gauss hypergeometric function.

Keywords


Minkowski Fractional Integral Inequality, Generalized k-Fractional Integral Operator and Gauss Hypergeometric Function.

References